# SDR SWAA2024041059371

- Difficulty date: March 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 292-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BTW STA 291.5 TO STA 294.5 AND RBL 53 AT FWD GALLEY AREA 2024-165668<[01] REPLACED ANGLE AND FASTENERS LOCATED BTW STA 291.5 TO STA 294.5 AND RBL 53 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 141A8310 SHEET 33 REV-. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED BTW STA 291.5 TO STA 294.5 AND RBL 53 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 141A8310 SHEET 33 REV-. SEE INDIVIDUAL SIGN-OFF BELOW  ITEM RII
